Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mugenman

Should I continue Doxy?

I finally finished a month cycle of Doxy and it has really been hell for me. I've been taking 100mg twice a day and I have experienced so many side effects that get worse and worse with persistent use (back pain, joint pain, stomach pain, dizziness and nausea, blurred vision and gastrointestinal problems). I am no way close to clear, my face is three times worse than when I started. It seems everyday I break out more and more and it has been this way throughout the entire Doxy cycle. My derm wants me to keep at it and go another month but I'm in a state of pain and panic. Will these symptoms still occur if I switch to another antibiotic?

Share this post


Link to post
Share on other sites

honestly I would say no, but I'm not a professional.

I was on 20 mg of doxy 2x a day(I know not much) for a month and it prevented breakouts extremely well. I think it was the clinamycin phosphate 1% topical working as well. Now I'm slowly getting off doxy while using clinda, and my face has only gotten better, so I'm not completely sure doxy worked at all.

At any rate, one month seems way too long for an IB or gradual worsening of your acne. If you do decide to get off doxy, make sure you gradually get off(once a day for 2 weeks, once every other day for 2 weeks, so on and so forth). But maybe it's the doxy that's making ur skin worse and getting rid of it will cause improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×